MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CL2000S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.
 
Event or Problem Description
When the nurse checked the patient's line, she reported (unspecified) chemotherapy leakage from the chemolock components (of a chemolock¿ device) into an aqua guard.The rn had previously prepared paclitaxel using chemolock components cl2000s and cl2100.After the leakage was identified, the chemo was stopped, and a new tubing was set up and primed.The patient's chemo treatments were delayed.There was no harm to the patient.
 
Additional Manufacturer Narrative
Investigation summary: two (2) used.List #cl2000s, chemolock¿, one (1) used.List #cl2100, chemolock¿ port, one (1) used extension set w/ filter, one (1) used extension set w/ piercing pin and one (1) used bag spike adaptor w/ chemolock connector were returned for evaluation.As received, no damage or significant anomalies were observed.The returned set was tested as received and the chemolock was tested as procedure and no leaks or anomalies were observed.Complaint of leaks cannot be confirmed or replicated.A device history review could not be conducted because no lot number(s) was/were identified.

Brand Name
CHEMOLOCK¿
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24274136
Report Number9617594-2026-00085
Device Sequence Number10059220
Product Code ONB
UDI-Device Identifier00887709056992
UDI-Public00887709056992
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCL2000S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/05/2026
Supplement Report FDA Received Date02/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CHEMOLOCK¿ PORT, LIST NO CL2100, ICU MEDICAL.; UNSPECIFIED AQUA GUARD DEVICE, MFR UNK.; UNSPECIFIED CHEMOTHERAPY, MFR UNK.
Patient SexUnknown